# SDR SIMA20160515002

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N529EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10307
- Aircraft time: 15,014 hours, 10,267 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, INBD FLT SPLRS, & INBD SPOILERONS, CAUTION MSG POSTED UPON SELECTION OF THE FLIGHT SPOILER HANDLE.  AOM VOL 1 EMER & ABNORMAL PROCEDURES COMPLIED WITH.  INTERROGATED MDC FOUND LT INBD MFS PCU & PCU JAM MDC MSG.  PERFORMED SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
